MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP2520X
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A euphora rx ptca balloon catheter was used to treat a moderately calcified, moderately tortuous lesion.The device was inspected with no issues noted.The device did not pass through a previously deployed stent.It was reported that the balloon would not deflate at the lesion site.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Device evaluation summary: a stopcock was returned attached to the returned device.The device returned with harden contrast visible in the balloon.The balloon folds were expanded.Stretching was evident to the proximal balloon bond.The mandrel would not load through the inner lumen most likely due to deformation of the guidewire lumen.It was not possible to inflate the balloon in order to preform deflation testing, due to the condition of the returned device.No other deformation was visible to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key8964290
Report Number9612164-2019-03762
Device Sequence Number14083535
Product Code LOX
UDI-Device Identifier00643169560031
UDI-Public00643169560031
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2021
Device Catalogue NumberEUP2520X
Device Lot Number217479182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR